# SDR SWIA2018102545171

- Difficulty date: September 22, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 39,094 hours, 33,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR THREE DENTS IN THE FUSELAGE BELLY SKIN. (C-CHECK) REPAIRED THREE DENTS IN THE FUSELAGE BELLY SKIN REF REO 601R-53-11-3326.
